Lifting results for sequences in Banach spaces

Manuel González Ortiz; Víctor M. Onieva Aleixandre

Extracta Mathematicae (1988)

  • Volume: 3, Issue: 1, page 31-33
  • ISSN: 0213-8743

How to cite


González Ortiz, Manuel, and Onieva Aleixandre, Víctor M.. "Lifting results for sequences in Banach spaces." Extracta Mathematicae 3.1 (1988): 31-33. <>.

author = {González Ortiz, Manuel, Onieva Aleixandre, Víctor M.},
journal = {Extracta Mathematicae},
keywords = {Espacios de Banach; Sucesiones},
language = {eng},
number = {1},
pages = {31-33},
title = {Lifting results for sequences in Banach spaces},
url = {},
volume = {3},
year = {1988},

AU - González Ortiz, Manuel
AU - Onieva Aleixandre, Víctor M.
TI - Lifting results for sequences in Banach spaces
JO - Extracta Mathematicae
PY - 1988
VL - 3
IS - 1
SP - 31
EP - 33
LA - eng
KW - Espacios de Banach; Sucesiones
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.